Reply
 
Thread Tools Search this Thread
Old 02-23-2018
voodoochild16's Avatar
Intermediate User
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
voodoochild16 voodoochild16 is offline
Intermediate User
voodoochild16's Avatar
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
Hi all,
I just wanted to ask this question about anyone taking medication right now and are experiencing ED. Could you live with it for the rest of your life if it meant a better life, minus that side effect?.

Thanks in advance for all your feedback.
voodoochild16 is offline   Reply With QuoteReply With Quote
Old 02-23-2018
FountainandFairfax's Avatar
I remember a time of chaos... ruined dreams... this wasted land.
Elite User
 
Join Date: Jul 2008
Posts: 3,694
Thanked 538 Times
FountainandFairfax FountainandFairfax is offline
I remember a time of chaos... ruined dreams... this wasted land.
Elite User
FountainandFairfax's Avatar
 
Join Date: Jul 2008
Posts: 3,694
Thanked 538 Times
I had to ditch Paxil for that very reason.

Maybe you could be prescribed another medication that doesn't effect you like that; it doesn't necessarily have to be all or nothing.
__________________
Last of The V8 Introverts
FountainandFairfax is offline   Reply With QuoteReply With Quote
Old 02-24-2018
Sacrament's Avatar
Elite User
 
Join Date: Aug 2006
Location: Portugal
Posts: 1,876
Thanked 219 Times
Sacrament Sacrament is offline
Elite User
Sacrament's Avatar
 
Join Date: Aug 2006
Location: Portugal
Posts: 1,876
Thanked 219 Times
You should take to your therapist to see if you can find some middle ground.
Sacrament is offline   Reply With QuoteReply With Quote
Old 02-24-2018
voodoochild16's Avatar
Intermediate User
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
voodoochild16 voodoochild16 is offline
Intermediate User
voodoochild16's Avatar
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
You guys are right, there are options out there. I'll think about this, thanks.
voodoochild16 is offline   Reply With QuoteReply With Quote
Old 02-27-2018
MollyBeGood's Avatar
Elite User
 
Join Date: Oct 2010
Location: genpop
Posts: 3,725
Thanked 336 Times
MollyBeGood MollyBeGood is offline
Elite User
MollyBeGood's Avatar
 
Join Date: Oct 2010
Location: genpop
Posts: 3,725
Thanked 336 Times
Quote:
Originally Posted by FountainandFairfax View Post
I had to ditch Paxil for that very reason.

Maybe you could be prescribed another medication that doesn't effect you like that; it doesn't necessarily have to be all or nothing.
Me too,. Paxil killed my libido that and all SSRi’s plus they made me suicidal for the first time in my life so call me a non-believer in “Happy Pills” more like kill you dead pills...ahh pharmaceutics.. what a mind f u c k ! No thx!
MollyBeGood is offline   Reply With QuoteReply With Quote
Old 02-27-2018
FountainandFairfax's Avatar
I remember a time of chaos... ruined dreams... this wasted land.
Elite User
 
Join Date: Jul 2008
Posts: 3,694
Thanked 538 Times
FountainandFairfax FountainandFairfax is offline
I remember a time of chaos... ruined dreams... this wasted land.
Elite User
FountainandFairfax's Avatar
 
Join Date: Jul 2008
Posts: 3,694
Thanked 538 Times
Quote:
Originally Posted by MollyBeGood View Post
Me too,. Paxil killed my libido that and all SSRi’s plus they made me suicidal for the first time in my life so call me a non-believer in “Happy Pills” more like kill you dead pills...ahh pharmaceutics.. what a mind f u c k ! No thx!
Yeah, same here.

I had a weird affect on Paxil and Prozac, too. I was less anxious but my personality and creativity sort of flat-lined.
__________________
Last of The V8 Introverts
FountainandFairfax is offline   Reply With QuoteReply With Quote
Old 02-27-2018
voodoochild16's Avatar
Intermediate User
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
voodoochild16 voodoochild16 is offline
Intermediate User
voodoochild16's Avatar
 
Join Date: Jan 2009
Posts: 142
Thanked 0 Times
For those taking MAOI's like Nardil, I have read extensively that eventually the ED goes away for people taking this med after months to years of taking the med.

Other than that, I have read that taking sildenafil can help with the ED for those taking this med. I am still going to keep going with this med until I figure out if it's worth it or not.
voodoochild16 is offline   Reply With QuoteReply With Quote
Reply
Thread Tools Search this Thread
Search this Thread:

Advanced Search


Similar Threads
Thread Thread Starter Forum Replies Last Post
DO you do anything that helps you cope with life? Niceguy23 Social Anxiety Forum 28 12-13-2012 11:14 AM
Talk on Importance of rest and relaxation in life hardy Social Anxiety Forum 1 11-12-2012 11:16 PM
Do you see yourself as being alone the rest of your life? voodoochild16 Social Anxiety Forum 56 11-11-2012 02:06 PM
How do you cope when life knocks you down? JJB Social Anxiety Forum 4 11-03-2011 07:58 PM
shyness as a child affects the rest of your life rainstreet Shyness Forum 22 04-03-2010 09:32 PM

All times are GMT. The time now is 06:45 AM.
Powered by vBulletin® Version 3.8.10
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
 
Contact Us Privacy